# SDR A6WA201744864

- Difficulty date: March 18, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 31,502 hours, 30,252 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE THRUST REVERSER TORQUE BOX AFT FRAME IS CRACKED AT 4 O'CLOCK. REPAIRED.
